# SDR CALA9800026

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ALONG BOTTOM SIDE OF UPPER FLANGE OF INTERCOSTAL BETWEEN STA 1050 AND 1070 ABOVE S27R.  THE L-ANGLE WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-10-1 AND 51-10-2.
